LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Seborrheic Dermatitis

 - UBBFriend: Email this page to someone!    
Author Topic: Seborrheic Dermatitis
peazy70
Member
Member # 50322

Icon 1 posted      Profile for peazy70     Send New Private Message       Edit/Delete Post   Reply With Quote 
Has anyone ever dealt with Seborrheic Dermatitis? I just finished a 4 month course of Mepron and this happened after being on Minocycline for a week.

Google wasn’t the smartest thing for me to have done and I wanted to obtain input from the group. Right now...I’m off Rx due to elevated liver enzymes and my neurological symptoms are back.

Thoughts?

Posts: 13 | From Texas | Registered: May 2017  |  IP: Logged | Report this post to a Moderator
Kristyn
LymeNet Contributor
Member # 51857

Icon 1 posted      Profile for Kristyn     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yup, I've dealt with chronically dry skin and scalp for almost 20 years. I was never on Mepron so I can't tell you if it's linked. I've been on Minocycline multiple times and can't recall this. I was on that ( now extremely controversial) acne drug, Accutane. Those were (among many) one of the side effects. In the summer it quiets down for me, but now that it's winter it's back in overdrive. I have to kiss my black shirts goodbye for a few months.
Posts: 164 | From Massachusetts | Registered: Mar 2019  |  IP: Logged | Report this post to a Moderator
Kristyn
LymeNet Contributor
Member # 51857

Icon 1 posted      Profile for Kristyn     Send New Private Message       Edit/Delete Post   Reply With Quote 
Also, have you mentioned this to your LLMD? Maybe see a dermatologist if symptoms don't subside or get worse.
Posts: 164 | From Massachusetts | Registered: Mar 2019  |  IP: Logged | Report this post to a Moderator
peazy70
Member
Member # 50322

Icon 1 posted      Profile for peazy70     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yes. Just visited this morning and told to come back in 6 months. He didn’t know much about Lyme or if there’s a connection.

He stated it’s an immune system issue and I assumed this falls in line with all of the other quirky stuff that’s happened over time.

I hope it doesn’t get worse since it’s on my face.

Thanks for your response.

Posts: 13 | From Texas | Registered: May 2017  |  IP: Logged | Report this post to a Moderator
Kristyn
LymeNet Contributor
Member # 51857

Icon 1 posted      Profile for Kristyn     Send New Private Message       Edit/Delete Post   Reply With Quote 
I started suffering greatly with acne ( oh joy right? Lol) again on my face and now its spreading to other parts, within the last year and it's too coincidental that around that time that's when my lyme symptoms got worse. I have extremely high EBV titers too. My dermatologist thinks its hormonal, but I think too (as your doc suggested for you) it's from having a dampened immune system, quite possibly from lyme.
Posts: 164 | From Massachusetts | Registered: Mar 2019  |  IP: Logged | Report this post to a Moderator
map1131
Frequent Contributor (5K+ posts)
Member # 2022

Icon 1 posted      Profile for map1131     Send New Private Message       Edit/Delete Post   Reply With Quote 
Huge connection to skin with your gut. The gut must be addressed. You work from the inside out.

Now to find the root cause in the gut. Most likely Candida and other fungus.

Pam

--------------------
"Never, never, never, never, never give up" Winston Churchill

Posts: 6400 | From Louisville, Ky | Registered: Jan 2002  |  IP: Logged | Report this post to a Moderator
Broxin
Member
Member # 52040

Icon 1 posted      Profile for Broxin     Send New Private Message       Edit/Delete Post   Reply With Quote 
Im with pam here.
Go onto an antiinflamatory diet. I have those skin problems if i eat to much gluten/milk or sugar. If i avoid it my skin is very good.
Also try oiling your face with high quality organic olive oil. Helped me in extreme times a lot.

Also you could try iodine. Lugols is very good, one drop into a cup of water daily, but you should also supplement magnesium if you take iodine.

Here is a very good video on repairing your gut:
https://youtu.be/3Gou7eSYHrs

Posts: 68 | From Germany | Registered: Nov 2019  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.